# SDR KO0R201509160140

- Difficulty date: September 16, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 75,173 hours, 13,104 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR, FWD LOWER CUT OUT FRAME, CORRODED AT FUSELAGE STATION 879.
